×

Correction to our paper: Periodic solutions to abstract differential equations. (English) Zbl 0385.34033

MSC:

34G10 Linear differential equations in abstract spaces
34C25 Periodic solutions to ordinary differential equations
35B10 Periodic solutions to PDEs
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] I. Stra┼íkraba O. Vejvoda: Periodic solutions to abstract differential equations. Czech. Math. J., 23 (98) 1973, 635-669. · Zbl 0275.34063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.